# SDR CALA2014100792375

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 46,517 hours, 19,111 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION, AFT SIDE FRAME 68 STRINGER 23R.  AFTER BLENDING FOUND BEYOND SRM ALLOWABLE LIMITS.  R & R FILLER IAW SRM 51-41-14 FIG 201 PARA 5 A PRINCIPLE 5.
